Alert archive / New York / Special Weather Statements in 2020

Special Weather Statement, NWS Buffalo, NY

June 11, 2020Jefferson County, Lewis County, New York

NWS Buffalo, NY issued this special weather statement at Jun 11, 2020, 2:26 AM EDT for Jefferson County, Lewis County, New York. It was in force for 64 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 11, 2020, 2:26 AM EDT (06:26 UTC)
Expired
Jun 11, 2020, 3:30 AM EDT
In force
64 min
Issued by
NWS Buffalo, NY

Counties Jefferson County, NY, Lewis County, NY

The radar

The Ft Drum radar (KTYX), 13 km from the middle of the area, began a volume at 06:28 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Albany, NY (KALY), launched 00:00Z, 6.4 hours before the alert went out and 186 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 00:00Z on 2020-06-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 60 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 00:00Z on 2020-06-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 213 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
60 J/kg
Mixed-layer CIN
-176 J/kg
Mixed-layer LCL
1262 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
213 m²/s²
0-3 km storm-relative helicity
366 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted.

347 
WWUS81 KBUF 110626
SPSBUF

Special Weather Statement
National Weather Service Buffalo NY
226 AM EDT Thu Jun 11 2020

NYZ006>008-110730-
Jefferson-Oswego-Lewis-
226 AM EDT Thu Jun 11 2020

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT JEFFERSON...LEWIS AND
EASTERN OSWEGO COUNTIES...

At 225 AM EDT, radar indicated strong thunderstorms were located
along a line extending from near Kring Point State Park to near
Canastota. Movement was east at 40 mph.

Winds in excess of 40 mph are possible with these storms.

Locations impacted include...
Watertown, Fort Drum, Carthage, Lowville, Pulaski, West Carthage,
Clayton, Central Square, Adams, Dexter, Redfield, Glen Park,
Herrings, Kring Point State Park, Highmarket, Adams Center, Wellesley
Island State Park, Brewerton, Redwood and Barnes Corners.

This includes Interstate 81 between exits 32 and 52.
 
If outdoors, consider seeking shelter inside a building.

LAT...LON 4410 7517 4363 7511 4342 7553 4348 7581
      4333 7589 4332 7586 4315 7588 4320 7608
      4324 7615 4430 7611 4440 7586
TIME...MOT...LOC 0625Z 284DEG 35KT 4440 7580 4307 7581 
$$

JLA

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Buffalo, NY wrote its last area forecast discussion before this special weather statement went out at Jun 10, 6:57 PM EDT, 7 hours 29 minutes earlier.

Area forecast discussion, Jun 10, 6:57 PM EDT, 7 hours 29 minutes before
Area Forecast Discussion
National Weather Service Buffalo NY
657 PM EDT Wed Jun 10 2020

.SYNOPSIS...
A cold front pushing through the region later tonight will generate
some showers and possibly some gusty thunderstorms...but more
importantly will lead the way for cooler more comfortable weather
Thursday and Friday. It will become even cooler for the weekend in
the wake of a second cold front.

&&

.NEAR TERM /THROUGH THURSDAY/...
Fair weather early this evening. Convection ahead of an approaching
cold front will cross the region later tonight. Slight risk for
severe storms...after 03z far western counties...05z Finger Lakes...
and after 06z Eastern Lake Ontario region.

It will turn windy late tonight and Thursday morning in the wake of
the cold front across the Niagara Frontier, with wind gusts
approaching 40 mph northeast of Lake Erie. The strongest winds will
be early in the morning, with 30-35 mph gusts then continuing for
the rest of the day across the Niagara Frontier and Jefferson
County. Elsewhere gusts of 20-30 mph will be common.

The main area of showers and scattered storms will exit the eastern
Lake Ontario region early Thursday morning. The cold front looks to
move through the area in several pieces, the last frontal segment
may produce a few more scattered showers in Western NY in the
morning, and midday to early afternoon east of Lake Ontario.
Otherwise the rest of Thursday will be mainly dry. A much cooler and
less humid airmass will arrive behind the front. Highs will reach
the lower 70s across Western NY, and upper 70s east of Lake Ontario.
Dewpoints will fall back to the 50s by afternoon.

&&

.SHORT TERM /THURSDAY NIGHT THROUGH FRIDAY NIGHT/...
Thursday night a narrow surface ridge will traverse the eastern
Great Lakes, providing dry weather and partial clearing. Lows will
drop into the 50s in the newly arrived refreshing airmass.

A mid level trough will sharpen over Quebec Friday, sending another
cold front southeast across our area during the afternoon. The front
is moisture starved, but may provide enough forcing to interact with
local lake breeze boundaries and produce a few scattered showers
from midday through the afternoon. Stable lake shadows will keep
areas just east of both lakes more sunny, with a lower shower
chance. Highs will reach the low to mid 70s in most areas.

Any showers will end early Friday evening as the cold front departs.
The mid level trough axis will cross the eastern Great Lakes
overnight into Saturday morning, and combine with post-frontal
northerly upslope flow to produce some increase in cloud cover. The
layer of moisture is quite shallow, so there should just be an
increase in cloud cover Friday night and Saturday with little chance
of any showers. The core of the cool airmass will move across the
eastern Great Lakes for the first half of the weekend. Lows Friday
night will be in the lower 50s on the lake plains, with mid to upper
40s for the Southern Tier and North Country. Highs Saturday will be
in the low to mid 60s.

&&

.LONG TERM /SATURDAY THROUGH WEDNESDAY/...
A longwave trough will remain in place across the northeast quarter
of the Nation Saturday night through early next week. While the
longwave pattern is well agreed upon in model guidance, the smaller
scale synoptic details are not. The 00Z ECMWF develops a closed low
over the Ohio Valley Sunday, with the closed low then remaining in
place for several days through the middle of next week. The 12Z GFS
and GEM keep this shortwave more open and progressive, with any
closed low potential off the east coast early next week.

The ECMWF would be the most pessimistic solution as far as our
sensible weather goes, with clouds and a chance of showers most of
the time from Sunday through Wednesday. Meanwhile the GFS and GEM
would be mainly dry through the entire period. Given the model
uncertainty, just trended POPS down a little for Saturday night
through the first half of next week with the relatively better rain
chances over the south and southeast portion of the area.

Cool temperatures over the weekend will slowly warm early next week,
with the warming accelerating by Wednesday as a plume of warmer air
over the Midwest pushes into the eastern Great Lakes, with highs
likely returning to the 80s.

&&

.AVIATION /00Z THURSDAY THROUGH MONDAY/...
A line of strong thunderstorms will be in place WELL to our west
this evening. This line will be weakening as it approaches the
area late this evening, but still has the potential to produce a
brief period with strong gusty winds and brief CIG/VSBY restrictions
at KBUF/KIAG/KJHW after 03Z. The line will move quickly eastward to
the eastern Lake Ontario region by 09Z, and exit to the east by 12Z
following the progression of a cold front.

A few more scattered showers may develop Thursday morning across
Western NY with the final cold frontal segment, and midday to early
afternoon east of Lake Ontario. There may also be a few hours of
MVFR CIGS during this time along and behind the front. It will turn
quite windy behind the front late tonight and Thursday, especially
northeast of Lake Erie where gusts may reach about 35 knots. Gusts
of 20-30 knots will be common elsewhere.

Outlook...

Friday...Mainly VFR with a chance of afternoon showers.
Saturday and Sunday...VFR/MVFR with a chance of showers.
Monday...VFR.

&&

.MARINE...
Southwest winds will increase in the wake of a cold front overnight
through Thursday on Lakes Erie and Ontario, producing a period of
solid Small Craft Advisory conditions. The strongest winds will be
found on Lake Erie and at the northeast end of Lake Ontario, where
sustained winds may reach 25 knots at times.

Winds will diminish Thursday evening as the pressure gradient
relaxes across the eastern Great Lakes. Another secondary cold front
will cross the area Friday afternoon. West winds will increase ahead
of this front, and may bring another round of Small Craft Advisory
conditions to Lake Ontario during the afternoon and evening.

&&

.TIDES/COASTAL FLOODING...
The combination of very high lake levels an expected increase
in southwest winds behind the cold front on Lake Erie may cause
minor lakeshore flooding along Lake Erie overnight through the
first half of Thurdsay. Water levels are expected to peak at
around 7 feet above low water datum at Buffalo. This will cause
some shoreline erosion, and elevated water levels in Lake Erie
harbors and inlets. A Lakeshore Flood Advisory has been issued
to cover this potential.

&&

.CLIMATE...
A hot and very humid airmass will remain in place this evening.
This heat will approach daily records for our three climate
sites. Below are record highs and record warm low temperatures
for today. Note that the climate day is always based on Standard
Time, so the climate day is 1AM to 1AM EDT on Daylight Time.

Wednesday June 10th Record Highs

Buffalo.....91F 1895
Rochester...94F 1947
Watertown...88F 1974 ** New record set today...90. **

Wednesday June 10th Record Warm Minimum

Buffalo.....69F 1936
Rochester...69F 1936
Watertown...69F 1996

&&

.BUF WATCHES/WARNINGS/ADVISORIES...
NY...Lakeshore Flood Advisory from 11 PM this evening to 2 PM EDT
     Thursday for NYZ010-019-085.

MARINE...Small Craft Advisory from midnight tonight to 8 PM EDT
         Thursday for LEZ020.
         Small Craft Advisory from midnight tonight to 11 PM EDT
         Thursday for LEZ040-041.
         Small Craft Advisory from 8 AM to 8 PM EDT Thursday
         for LOZ045.
         Small Craft Advisory from midnight tonight to 8 PM EDT
         Thursday for LOZ030.
         Small Craft Advisory from midnight tonight to 2 PM EDT
         Thursday for LOZ042.
         Small Craft Advisory from 8 AM to 8 PM EDT Thursday
         for SLZ022-024.

&&

SYNOPSIS...RSH
NEAR TERM...Hitchcock/RSH
SHORT TERM...Hitchcock
LONG TERM...Hitchcock
AVIATION...Hitchcock/RSH
MARINE...Hitchcock
TIDES/COASTAL FLOODING...Hitchcock
CLIMATE...Hitchcock
Hazardous weather outlook, Jun 11, 1:54 AM EDT, 32 minutes before
Hazardous Weather Outlook
National Weather Service Buffalo NY
154 AM EDT Thu Jun 11 2020

NYZ010-019-085-120600-
Northern Erie-Chautauqua-Southern Erie-
154 AM EDT Thu Jun 11 2020

...LAKESHORE FLOOD ADVISORY IN EFFECT UNTIL 2 PM EDT THIS
AFTERNOON...

This Hazardous Weather Outlook is for portions of western New York.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Lakeshore Flood Advisory.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Lakeshore Flood Advisory.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

NYZ001>008-011>014-020-021-120600-
Niagara-Orleans-Monroe-Wayne-Northern Cayuga-Oswego-Jefferson-Lewis-
Genesee-Wyoming-Livingston-Ontario-Cattaraugus-Allegany-
154 AM EDT Thu Jun 11 2020

This Hazardous Weather Outlook is for portions of western and north
central New York.

.DAY ONE...Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

LEZ020-040-041-LOZ030-042>045-062>065-SLZ022-024-120600-
Upper Niagara River and Buffalo Harbor-
Lake Erie nearshore waters from Ripley to Dunkirk-
Lake Erie nearshore waters from Dunkirk to Buffalo-
Lower Niagara River-
Lake Ontario nearshore waters from the Niagara River to Hamlin Beach-
Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay-
Lake Ontario nearshore waters from Sodus Bay to Mexico Bay-
Lake Ontario nearshore waters from Mexico Bay to the Saint Lawrence
River-
Lake Ontario open waters from the Niagara River to Hamlin Beach-
Lake Ontario open waters from Hamlin Beach to Sodus Bay-
Lake Ontario open waters from Sodus Bay to Mexico Bay-
Lake Ontario open waters from Mexico Bay to the Saint Lawrence River-
Saint Lawrence River from Cape Vincent to Ogdensburg-
Saint Lawrence River from Ogdensburg to Saint Regis-
154 AM EDT Thu Jun 11 2020

This Hazardous Weather Outlook is for the New York waters of Lake
Erie, Lake Ontario, and the Saint Lawrence River.

.DAY ONE...Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

JLA

In the hours before

Local storm report, Jun 11, 1:39 AM EDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
139 AM EDT THU JUN 11 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1111 PM     TSTM WND DMG     WALES CENTER            42.77N  78.53W
06/10/2020                   ERIE               NY   LAW ENFORCEMENT

            TREES DOWN.

&&

EVENT NUMBER BUF2000840

KRA
Local storm report, Jun 11, 1:47 AM EDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
147 AM EDT THU JUN 11 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1220 AM     MARINE TSTM WIND IRONDEQUOIT             43.26N  77.60W
06/11/2020  M48 MPH          LOZ043             NY   C-MAN STATION

&&

EVENT NUMBER BUF2000841

KRA
Local storm report, Jun 11, 1:55 AM EDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE BUFFALO NY
155 AM EDT THU JUN 11 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1114 PM     TSTM WND DMG     1 N GREENHURST          42.13N  79.31W
06/10/2020                   CHAUTAUQUA         NY   LAW ENFORCEMENT

            TREES DOWN ON PINE STREET NEAR BEMUS POINT.

&&

CORRECTED EVENT TIME...LOCATION...EVENT...REMARKS

EVENT NUMBER BUF2000829

KRA
Local storm report, Jun 11, 1:56 AM EDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE BUFFALO NY
156 AM EDT THU JUN 11 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1033 PM     TSTM WND DMG     NIAGARA FALLS           43.09N  79.02W
06/10/2020                   NIAGARA            NY   SOCIAL MEDIA

            TREE DOWN ON A HOUSE ON 76TH STREET IN NIAGARA FALLS.

1037 PM     TSTM WND GST     NIAGARA FALLS AIRPORT   43.12N  78.93W
06/10/2020  M63 MPH          NIAGARA            NY   ASOS

1048 PM     MARINE TSTM WIND BUFFALO                 42.88N  78.89W
06/10/2020  M51 MPH          LEZ041             NY   C-MAN STATION

1053 PM     TSTM WND DMG     1 SSE PENDLETON CENTER  43.10N  78.77W
06/10/2020                   NIAGARA            NY   SOCIAL MEDIA

            TREES DOWN ON POWER LINES ON CAMPBELL BLVD.

1056 PM     TSTM WND DMG     1 E MARVIN              42.03N  79.72W
06/10/2020                   CHAUTAUQUA         NY   LAW ENFORCEMENT

            TREES DOWN ON ROUTE 474.

1059 PM     TSTM WND DMG     BARCELONA               42.34N  79.60W
06/10/2020                   CHAUTAUQUA         NY   LAW ENFORCEMENT

            TREES DOWN ON ROUTE 5.

1108 PM     TSTM WND DMG     1 W AKRON               43.02N  78.51W
06/10/2020                   ERIE               NY   LAW ENFORCEMENT

            TREES DOWN.

1111 PM     TSTM WND DMG     WALES CENTER            42.77N  78.53W
06/10/2020                   ERIE               NY   LAW ENFORCEMENT

            TREES DOWN.

1114 PM     TSTM WND DMG     1 N GREENHURST          42.13N  79.31W
06/10/2020                   CHAUTAUQUA         NY   LAW ENFORCEMENT

            TREES DOWN ON PINE STREET NEAR BEMUS POINT.

1114 PM     TSTM WND DMG     WEST ELLERY             42.19N  79.40W
06/10/2020                   CHAUTAUQUA         NY   LAW ENFORCEMENT

            TREES DOWN ON MAPLE SPRINGS-ELLERY RD.

1117 PM     TSTM WND DMG     LAKEWOOD                42.10N  79.32W
06/10/2020                   CHAUTAUQUA         NY   LAW ENFORCEMENT

            TREES DOWN ON BENTLEY AVE.

1123 PM     TSTM WND DMG     JAMESTOWN               42.10N  79.24W
06/10/2020                   CHAUTAUQUA         NY   LAW ENFORCEMENT

            MULTIPLE REPORTS OF TREES DOWN IN JAMESTOWN. TREES AND
            POLES DOWN IN 2ND STREET.

1131 PM     TSTM WND DMG     ALBION                  43.25N  78.19W
06/10/2020                   ORLEANS            NY   LAW ENFORCEMENT

            TREE DOWN ON A TRAILER.

1142 PM     TSTM WND DMG     SWEDEN CENTER           43.18N  77.95W
06/10/2020                   MONROE             NY   LAW ENFORCEMENT

            TREES AND WIRES DOWN.

1145 PM     TSTM WND DMG     CONEWANGO               42.24N  79.03W
06/10/2020                   CATTARAUGUS        NY   LAW ENFORCEMENT

            TREE DOWN.

1148 PM     TSTM WND DMG     RANDOLPH                42.16N  78.98W
06/10/2020                   CATTARAUGUS        NY   LAW ENFORCEMENT

            TREE DOWN.

1204 AM     TSTM WND DMG     GREECE                  43.21N  77.70W
06/11/2020                   MONROE             NY   LAW ENFORCEMENT

            TREES AND WIRES DOWN.

1216 AM     TSTM WND DMG     HENRIETTA               43.06N  77.61W
06/11/2020                   MONROE             NY   LAW ENFORCEMENT

            TREES AND WIRES.

1220 AM     MARINE TSTM WIND IRONDEQUOIT             43.26N  77.60W
06/11/2020  M48 MPH          LOZ043             NY   C-MAN STATION

1230 AM     TSTM WND DMG     RUSHFORD                42.39N  78.25W
06/11/2020                   ALLEGANY           NY   LAW ENFORCEMENT

            TREES DOWN IN RUSHFORD LAKE.

&&

EVENT NUMBER BUF2000824 BUF2000822 BUF2000825 BUF2000823 BUF2000836
BUF2000837 BUF2000839 BUF2000840 BUF2000829 BUF2000835 BUF2000834
BUF2000832 BUF2000826 BUF2000830 BUF2000828 BUF2000827 BUF2000831
BUF2000833 BUF2000841 BUF2000838

KRA
Local storm report, Jun 11, 2:10 AM EDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
210 AM EDT THU JUN 11 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0130 AM     MARINE TSTM WIND OSWEGO                  43.46N  76.51W
06/11/2020  M48 MPH          OSWEGO             NY   C-MAN STATION

&&

EVENT NUMBER BUF2000842

KRA
Special weather statement, Jun 11, 2:26 AM EDT, 0 minutes before
Special Weather Statement
National Weather Service Buffalo NY
226 AM EDT Thu Jun 11 2020

NYZ006>008-110730-
Jefferson-Oswego-Lewis-
226 AM EDT Thu Jun 11 2020

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT JEFFERSON...LEWIS AND
EASTERN OSWEGO COUNTIES...

At 225 AM EDT, radar indicated strong thunderstorms were located
along a line extending from near Kring Point State Park to near
Canastota. Movement was east at 40 mph.

Winds in excess of 40 mph are possible with these storms.

Locations impacted include...
Watertown, Fort Drum, Carthage, Lowville, Pulaski, West Carthage,
Clayton, Central Square, Adams, Dexter, Redfield, Glen Park,
Herrings, Kring Point State Park, Highmarket, Adams Center, Wellesley
Island State Park, Brewerton, Redwood and Barnes Corners.

This includes Interstate 81 between exits 32 and 52.

If outdoors, consider seeking shelter inside a building.

LAT...LON 4410 7517 4363 7511 4342 7553 4348 7581
      4333 7589 4332 7586 4315 7588 4320 7608
      4324 7615 4430 7611 4440 7586
TIME...MOT...LOC 0625Z 284DEG 35KT 4440 7580 4307 7581

JLA

The office that day

Everything else NWS Buffalo, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 10, 9:47 PM EDTSpecial Marine WarningBUF88 min
Jun 10, 9:54 PM EDTSpecial Weather StatementBUFNiagara66 min
Jun 10, 9:59 PM EDTSpecial Marine WarningBUF91 min
Jun 10, 10:35 PM EDTSevere Thunderstorm WarningBUFChautauqua55 min
Jun 10, 10:49 PM EDTSevere Thunderstorm WarningBUFErie, Genesee, Niagara, Orleans, Wyoming56 min
Jun 10, 11:07 PM EDTSpecial Weather StatementBUFErie53 min
Jun 10, 11:15 PM EDTSpecial Marine WarningBUF30 min
Jun 10, 11:18 PM EDTSpecial Marine WarningBUF57 min
Jun 10, 11:26 PM EDTSevere Thunderstorm WarningBUFGenesee, Livingston, Monroe, Ontario, Orleans, Wyoming64 min
Jun 10, 11:32 PM EDTSpecial Marine WarningBUF28 min
Jun 10, 11:44 PM EDTSevere Thunderstorm WarningBUFAllegany, Cattaraugus, Chautauqua47 min
Jun 10, 11:50 PM EDTSpecial Marine WarningBUF55 min
Jun 10, 11:51 PM EDTSpecial Weather StatementBUFLivingston, Wyoming54 min
Jun 11, 12:09 AM EDTSpecial Weather StatementBUFErie51 min
Jun 11, 12:25 AM EDTSpecial Weather StatementBUFOntario, Wayne65 min
Jun 11, 4:18 AM EDTBeach Hazards StatementBUFChautauqua, Erie, Jefferson18 hr

Nearby

Special Weather Statements in New York, 2020Every special weather statement in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.